# SDR 95ZZZX2240

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Make and model: Amd FALCON50MYST
- System (JASC): 2435 · Starter-Generator
- Part: Brush
- Part number: P0698703
- Condition: Excess Wear
- Location: Start/Gen
- Part time: 189 hours
- Component: Auxilec, 8060300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BRUSHES ARE SEVERELY WORN.  THE BRUSHES ARE WORN 50 PERCENT WITHIN 189.0 FLIGHT HOURS.  SUBMITTER RECOMMENDS REDESIGNING DEFECTIVE BRUSHES.  THIS IS A CONTINUAL PROBLEM.  OPER CONTROL NR XC4R9531624.
